1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Effects - Ritalin - The High is gone!

Discussion in 'Concerta & Ritalin' started by bimmer, Apr 28, 2010.

  1. bimmer

    bimmer Silver Member

    Reputation Points:
    15
    Messages:
    38
    Joined:
    Apr 21, 2009
    from Canada
    I recently started taking Ritalin to study. First few days I would get this amazing high... feel real good, cheered up, confindante and mellow happy feeling. Lasted about 30-40 mins.

    After 2-3 days of use I could no longer get this high. Is this normal?
     
  2. robotripper

    robotripper Silver Member

    Reputation Points:
    81
    Messages:
    99
    Joined:
    Jan 2, 2010
    from Canada
    I wouldn't say it's "normal", as allot of study's have shown tolerance doesn't usually increase with methylphenidate until taking about the 60mg range daily. I know the euphoria and happiness that your talking about quite vividly as he experiences it every day and it had never lessened in intensity since day one. Sometimes on weekends when I am finding video games semi-boring he will take his extended released Ritalin (Biphentin) crush the beads up and put them back into the capsule so it becomes instant release (also known as parachuting) which provides swim with an excellent euphoria that lasts a hour or so and than he will crush another 30mg or so and snort a bit when necessary to maintain the feeling. Perhaps your just one of the unlucky ones who has tolerance build up quickly =(

    Best of luck to your friend
    -Robotripper
     
  3. tripfromthetropics

    tripfromthetropics Newbie

    Reputation Points:
    0
    Messages:
    29
    Joined:
    May 8, 2009
    32 y/o from brazil
    I think it is normal. I started taking it on a regular basis, sometimes he gets a nice feeling, sometimes not. Depends on why you are taking it(to wake up, as an appetite supressor, to get high, to concentrate), on your humour, on what are you doing, if you are alone and so
     
  4. Tukotih

    Tukotih Newbie

    Reputation Points:
    0
    Messages:
    18
    Joined:
    May 5, 2010
    from sweden
    It's normal. SWIM's experienced the same. A week off the stuff usually resets SWIM's tolerance and will make SWIM high again. Although, still nothing like SWIM's first time.

    Let me tell you about SWIM's experiences which he wrote while on ritalin, since SWIM wrote this to me, he refers to himself with me & I. Although, I, the author of this reply, did not write this.

    Here it goes:
    Remeber: This was a private e-mail, not any type of reference. Although, you might feel like you've experienced slightly similar events with your use of MPH.

    Just to add, eating 2-3 raw eggs about an hour before snorting/parachuting really heightens the experience, eggs contain lots of sweet stuff like Tyrosine, Phenylalanine, Tryptophan and Choline-related substances. These will take your high to a new level with minimum after-effects. If you feel any after effects, eat 2 more eggs (Approx. 100g).
     
  5. LostAllFeeling

    LostAllFeeling Newbie

    Reputation Points:
    1
    Messages:
    37
    Joined:
    Jun 15, 2009
    29 y/o
    I had trouble getting recreational use out of ritalin... untill swim figured out how to smoke it. it wouldn't help anyone to study or get anything done, but one hell of a high. soooooo much like crack it's scary. alot less euphoria, but very much like smoking crack. if You were to smoke ritalin, You could get incredibly high off of the smallest amounts of ritalin.

    in general I had trouble experiencing a high off of eating or snorting ritalin within the first 10 days, so it's not unheard of to no longer get a high off it. take a few days off, then try it again. see how that helps
     
  6. marijuanaking

    marijuanaking Newbie

    Reputation Points:
    0
    Messages:
    51
    Joined:
    Apr 28, 2010
    from U.S.A.
    yes, its called tolerance. Methtlphenidate builds a tolerance pretty easy. I have been snorting up to 100mg focalin, dex-methylphenidate, roughly 2 1/2x stronger than ritalin, every morning for about 4 months now. he finds that taking a day off lowers the tolerance significantly. happy tweeking bro ;)
     
  7. no-go

    no-go Silver Member

    Reputation Points:
    20
    Messages:
    48
    Joined:
    Jun 20, 2007
    from U.S.A.
    Tolerance to MPH builds incredibly fast. A piece of advice swim wish he knew when he started: Once you take MORE MPH, you can never again take less than that. In other words, don't push your high if you don't have to. Those people like swim who consume it in excess, binge, and so on.... they wish they never made the mistake of trying to get higher for longer. I had the exact same high each and every day for like a year, taking HALF the dose as directed... until the first time he abused. That kind of high is long gone....
     
  8. ephedrin

    ephedrin Newbie

    Reputation Points:
    3
    Messages:
    19
    Joined:
    Oct 3, 2009
    from U.S.A.
    OMFG, no-go has exactly stated the one vital truth to MPH:

    Some lessons are learned only too late :/
     
  9. edarrin

    edarrin Newbie

    Reputation Points:
    8
    Messages:
    49
    Joined:
    Jun 24, 2010
    from Canada
    ^


    Hmmm. What if you take a month off?

    I have been IV'ing it (don't need a lecture) for the lack of energy and sleep deprivation of opiate w/d (works great). I was hoping to return to oral use once this is over. Wouldn't your tolerance go down after a period of time.

    To the OP: normal. I call it the 'law of diminishing returns'. Same with every drug I've tried.
     
  10. Canadian4Life

    Canadian4Life Newbie

    Reputation Points:
    18
    Messages:
    110
    Joined:
    Jun 27, 2010
    from Canada
    This is normal and a reality for all. Ritalin is prescribed for ADHD and that just means its supposed to help you focus and concentrate and that's it. People who take it for other reasons like depression and obesity should and usually only given it for a short period of time because it's appetite killing effect as well as it's antidepressant/mood boosting effect do NOT persist, they wear out very quickly. But it's effects on concentration, working memory and focus (focus is not motivation) were found to be sustained even after long periods of use. So taken once in a while it will give euphoria but not if taken daily.
     
Tags: